# SDR 2DYA20200323002

- Difficulty date: March 12, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N602KW
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 72,049 hours, 28,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 1132
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK FOUND EMERGENCY LIGHT BATTERY PACK INOP.  REMOVED AND REPLACED THE BATTERY PACK PER B767 AMM 33-51-07.  PERFORMED OPERATIONAL CHECK.  NO DISCREPANCIES FOUND.  VERIFIED SATISFACTORY.
